MathSciNet Relay Station
MathSciNet bibliographic data
MR2332533 34A12 (26A33 47N20)
Ibrahim, Rabha W.; Momani, Shaher On the existence and uniqueness of solutions of a class of fractional differential equations. J. Math. Anal. Appl. 334 (2007), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement